Alert archive / Ohio / Wind Chill Advisories in 2015
Wind Chill Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Feb 12, 2015, 3:30 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 12, 2015, 1:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2015, 3:30 AM EST (08:30 UTC)
- In effect from
- Feb 12, 2015, 1:00 PM EST
- Expired
- Feb 13, 2015, 1:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
278 WWUS41 KCLE 120830 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EST THU FEB 12 2015 ...MORE ARCTIC COLD ON THE WAY... OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121630- /O.NEW.KCLE.WC.Y.0004.150212T1800Z-150213T1800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 330 AM EST THU FEB 12 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST FRIDAY. * WIND CHILL...DROPPING TO 10 TO 20 BELOW ZERO. * TIMING...THIS AFTERNOON INTO MIDDAY FRIDAY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH DIMINISHING TONIGHT. * TEMPERATURES...4 BELOW TO 13 ABOVE ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
4 follow-up statements
084 WWUS41 KCLE 121611 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1111 AM EST THU FEB 12 2015 ...MORE ARCTIC COLD ON THE WAY... OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-130015- /O.CON.KCLE.WC.Y.0004.150212T1800Z-150213T1800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1111 AM EST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WIND CHILL...5 TO 10 DEGREES BELOW ZERO THIS AFTERNOON...WILL DROP TO 10 TO 20 DEGREES BELOW ZERO OVERNIGHT. * TIMING...THIS AFTERNOON INTO MIDDAY FRIDAY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...6 TO 12 THIS AFTERNOON WILL DROP TO ZERO TO 5 BELOW OVERNIGHT. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
594 WWUS41 KCLE 130007 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 707 PM EST THU FEB 12 2015 ...MORE ARCTIC COLD ON THE WAY... OHZ003-006>008-017-018-027-028-036-130800- /O.EXT.KCLE.WC.Y.0004.000000T0000Z-150213T0800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 707 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 3 AM EST FRIDAY... * WIND CHILL...10 TO 15 DEGREES BELOW ZERO. * TIMING...THIS EVENING THROUGH THE EARLY OVERNIGHT HOURS. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THIS EVENING...DIMINISHING TO 5 MPH BY THE PREDAWN HOURS. * TEMPERATURES...ZERO TO 5 BELOW. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>011-019>021-029>032-037-038-047-131100- /O.EXT.KCLE.WC.Y.0004.000000T0000Z-150213T1100Z/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-RICHLAND-ASHLAND- WAYNE-STARK-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...MANSFIELD...ASHLAND...WOOSTER... CANTON...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 707 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WIND CHILL...10 TO 15 DEGREES BELOW ZERO. * TIMING...TONIGHT. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH THIS EVENING...DIMINISHING TO NEAR 5 MPH BY SUNRISE. * TEMPERATURES...ZERO TO 5 BELOW. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ012>014-022-023-033-089-PAZ001>003-131100- /O.CON.KCLE.WC.Y.0004.000000T0000Z-150213T1800Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 707 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WIND CHILL...10 TO 20 DEGREES BELOW ZERO. * TIMING...THIS EVENING THROUGH MIDDAY FRIDAY. * WINDS...NORTHWEST 10 TO 15 MPH. GUSTS UP TO 20 MPH THIS EVENING. * TEMPERATURES...ZERO TO 10 BELOW...RISING TO THE SINGLE DIGITS ABOVE ZERO FRIDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
937 WWUS41 KCLE 130242 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EST THU FEB 12 2015 OHZ009-010-019-020-029>031-037-038-047-130345- /O.CAN.KCLE.WC.Y.0004.000000T0000Z-150213T1100Z/ ERIE OH-LORAIN-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-MORROW-HOLMES- KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...MEDINA... MANSFIELD...ASHLAND...WOOSTER...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 942 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. WINDS ARE NO LONGER EXPECTED TO BE STRONG ENOUGH FOR A WIND CHILL ADVISORY. WINDS WILL BE 5 MPH OR LESS TONIGHT. OVERNIGHT LOW TEMPERATURES WILL BE BETWEEN ZERO AND 5 BELOW. $$ OHZ003-006>008-017-018-027-028-036-130345- /O.CAN.KCLE.WC.Y.0004.000000T0000Z-150213T0800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 942 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. WINDS ARE NO LONGER EXPECTED TO BE STRONG ENOUGH FOR A WIND CHILL ADVISORY. WINDS WILL BE 5 MPH OR LESS TONIGHT. OVERNIGHT LOW TEMPERATURES WILL BE BETWEEN ZERO AND 5 BELOW. $$ OHZ011-021-032-131100- /O.CON.KCLE.WC.Y.0004.000000T0000Z-150213T1100Z/ CUYAHOGA-SUMMIT-STARK- INCLUDING THE CITIES OF...CLEVELAND...AKRON...CANTON 942 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WIND CHILL...AS LOW AS 15 DEGREES BELOW ZERO. * TIMING...TONIGHT. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...ZERO TO 5 BELOW. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ012>014-022-023-033-089-PAZ001>003-131100- /O.CON.KCLE.WC.Y.0004.000000T0000Z-150213T1800Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 942 PM EST THU FEB 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WIND CHILL...AS LOW AS 20 DEGREES BELOW ZERO. * TIMING...TONIGHT THROUGH MIDDAY FRIDAY. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...ZERO TO 10 BELOW. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
714 WWUS41 KCLE 130826 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 AM EST FRI FEB 13 2015 OHZ011-021-032-130930- /O.CAN.KCLE.WC.Y.0004.000000T0000Z-150213T1100Z/ CUYAHOGA-SUMMIT-STARK- INCLUDING THE CITIES OF...CLEVELAND...AKRON...CANTON 326 AM EST FRI FEB 13 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. WINDS ARE NO LONGER EXPECTED TO BE STRONG ENOUGH FOR A WIND CHILL ADVISORY. TEMPERATURES WILL STILL BE ZERO TO 5 BELOW. $$ OHZ012>014-022-023-033-089-PAZ001>003-131630- /O.CON.KCLE.WC.Y.0004.000000T0000Z-150213T1800Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 326 AM EST FRI FEB 13 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WIND CHILL...10 TO 20 DEGREES BELOW ZERO. * TIMING...THROUGH MIDDAY TODAY. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...ZERO TO 5 BELOW. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:00 AM EST, 30 minutes earlier.
Area forecast discussion, Feb 12, 3:00 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
300 AM EST THU FEB 12 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE DAKOTAS WILL MOVE INTO VIRGINIA BY FRIDAY
EVENING. ANOTHER ARCTIC COLD FRONT WILL PUSH SOUTHEAST ACROSS THE
REGION EARLY SATURDAY THEN HIGH PRESSURE WILL DROP SOUTHEAST ACROSS
WEST VIRGINIA EARLY MONDAY. YET ANOTHER ARCTIC COLD FRONT WILL PUSH
SOUTHEAST ACROSS THE AREA TUESDAY TO MERGE WITH LOW PRESSURE MOVING
UP THE ATLANTIC STATES.
&&
.NEAR TERM /UNTIL 6 PM THURSDAY EVENING/...
THE FIRST IN A SERIES OF ARCTIC COLD FRONT HAS PUSHED THRU THE AREA
SO ARCTIC AIR WILL BE SPREADING SE ACROSS THE REGION TODAY. TEMPS
WILL STEADILY FALL THRU THE DAY WITH READINGS PROBABLY INTO THE
SINGLE DIGITS BY NIGHTFALL. WIND CHILLS WILL BE DROPPING BELOW MINUS
10 SO WILL GO AHEAD AN ISSUE A WIND CHILL ADVISORY THAT WILL RUN
UNTIL MIDDAY FRI EVEN THOUGH WINDS WILL BE VERY LIGHT IN THE WEST
LATE TONIGHT.
CONDITIONS FOR LAKE EFFECT SHSN WILL BE FAVORABLE TODAY. LUCKILY
LAKE ERIE IS MOSTLY FROZEN OVER SO ACCUMULATIONS SHOULD BE
RELATIVELY LIGHT...MAYBE UP TO A FEW INCHES IN THE HIGHER TERRAIN OF
ERIE CO PA.
&&
.SHORT TERM /6 PM THURSDAY EVENING THROUGH SUNDAY NIGHT/...
THE SOMEWHAT DEEPER MOISTURE SHIFT OFF TO THE EAST THIS EVENING AND
HIGH PRESSURE MOVES OVER OHIO. THIS SHOULD CAUSE THE LAKE EFFECT
SHSN TO TAPER DOWN TO MAINLY FLURRIES BY THE END OF THE NIGHT AND
SHOULD BE AFFECTING JUST NW PA FOR FRI MORNING. ANOTHER INCH OR TWO
OF ACCUMULATION IS POSSIBLE TONIGHT WITH ONLY A DUSTING OF
ADDITIONAL FRI MORNING.
WINDS SHIFT TO SW ON FRI AND SLIGHTLY WARMER AIR ARRIVES. HIGH ON
FRI MAY RISE ALL THE WAY TO NEAR 20 IN THE FAR SW THEN HOLD NEARLY
STEADY FRI NIGHT AHEAD OF THE NEXT ARCTIC FRONT THAT MOVES THRU
EARLY SAT.
MOISTURE ARRIVES BY LATE FRI SO SOME AREAS OF LIGHT SNOW MAY DEVELOP
LATER IN THE DAY IN THE WEST. AREAS OF LIGHT SNOW WILL CONTINUE FRI
NIGHT THEN MAY PICK UP A LITTLE IN INTENSITY SAT MORNING AS THE
ARCTIC FRONT PASSES. A RETURN TO LAKE EFFECT WILL OCCUR BY LATER SAT
AND CONTINUE INTO SUN BEFORE HIGH PRESSURE MOVES IN FOR SUN NIGHT TO
END THE THREAT. THE GUESS AT ACCUMULATION FOR THE WIDESPREAD SNOW
FRI NIGHT INTO SAT IS ABOUT 1 TO LOCALLY 3 INCHES IN THE SNOWBELT
THEN ANOTHER INCH OR TWO FROM THE LAKE EFFECT THAT FOLLOWS LATER SAT
INTO SUN.
ANOTHER WIND CHILL ADVISORY WILL PROBABLY BE NEEDED FOR THE NEXT
ROUND OF ARCTIC AIR ARRIVING LATER ON SAT THAT WILL RUN UNTIL WINDS
BECOME CALM SUN NIGHT.
TEMPS SAT NIGHT THRU SUN NIGHT ARE EXPECTED TO BE THE COLDEST OF THE
SEASON WITH LOWS MINUS 5 TO MINUS 10 AND HIGHS ON SUN STRUGGLING TO
GET MUCH ABOVE ZERO.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS MONDAY WITH MODELS IN AGREEMENT SHOWING HIGH
PRESSURE ACROSS OHIO. GIVEN THAT ARCTIC AIR WILL STILL BE IN THE
REGION AM EXPECTING A RATHER COLD START TO THE DAY WITH MOST AREAS
BELOW ZERO. WILL LOOK FOR FADING SUN DURING THE DAY AS OVERRUNNING
MOISTURE SPREADS ACROSS THE REGION WITH A WARM FRONT TO OUR
NORTHWEST. STILL...SHOULD BE A DRY DAY. MODELS ALSO STILL POINTING
TO A STORM SYSTEM MOVING OUT OF THE SOUTHERN PLAINS MONDAY NIGHT AND
TUESDAY THE GFS TRACK IS MORE UP THE LOWER OHIO VALLEY WHILE THE
ECMWF NOW TAKES THE SYSTEM ACROSS GA AND THE CAROLINAS. BOTH MODELS
EVENTUALLY TAKE THE STORM UP THE MID ATLANTIC/NEW ENGLAND
COASTLINE. WILL CONTINUE WITH CHANCE TO LIKELY POPS MONDAY NIGHT
THROUGH TUESDAY NIGHT WITH HIGHEST POPS SOUTH AND EAST. WEDNESDAY
HIGH PRESSURE TRIES TO NOSE IN FROM THE SOUTHWEST AHEAD OF THE NEXT
SYSTEM APPROACHING FROM OUR NORTHWEST. TEMPS WELL BELOW NORMAL FOR
THE PERIOD.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE ARCTIC COLD FRONT WILL CROSS THE AREA BY DAYBREAK OR SOON
AFTER. ANY REMAINING FZDZ WILL CHANGE TO SNOW AND SNOW/SNOW
SHOWERS AND AREAS OF IFR VISIBILITIES POSSIBLE IN HEAVIER SNOW
SHOWERS THROUGH ABOUT DAYBREAK. THE HEAVIER SNOW SHOWERS WILL
BECOME LIMITED TO THE SNOWBELT OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA DURING THE DAY. VFR CONDITIONS WILL SPREAD ACROSS
NORTHWEST OHIO THURSDAY AFTERNOON. VFR CONDITIONS WILL SPREAD TO
THE REMAIN AREAS THURSDAY NIGHT.
.OUTLOOK...NON VFR REDEVELOPS SATURDAY AND CONTINUES INTO SUNDAY.
&&
.MARINE...
HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE LAKE LATER TODAY BEHIND
AN ARCTIC COLD FRONT THAT WILL BE SOUTH OF THE LAKE THIS MORNING.
NORTHWEST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS ON THE LAKE
DURING THE DAY. SATURDAY LOW PRESSURE MOVES THROUGH THE GREAT LAKES
REGION AND WILL DRAG ANOTHER ARCTIC FRONT ACROSS LAKE ERIE. STILL
EXPECTING NORTHWEST WINDS SATURDAY AFTERNOON AND SATURDAY NIGHT
APPROACHING 30 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD IN SUNDAY
AND SHOULD EXTEND ACROSS THE LAKE SUNDAY NIGHT AND EARLY MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
FRIDAY FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...WIND CHILL ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM EST
FRIDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...KOSARIK
MARINE...TKHazardous weather outlook, Feb 11, 4:00 AM EST, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EST WED FEB 11 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 400 AM EST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE AREA WILL BE HIT WITH ANOTHER SHOT OF ARCTIC AIR THURSDAY. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED THURSDAY NIGHT AS WIND CHILL TEMPERATURES ARE EXPECTED TO DIP TO 10 TO 15 DEGREES BELOW ZERO. IT WILL BE BRUTALLY COLD THIS WEEKEND AS A SECOND STRONGER ARCTIC FRONT BLASTS THROUGH SATURDAY NIGHT. WIND CHILL TEMPERATURES ARE EXPECTED PLUMMET TO 20 TO 30 DEGREES BELOW ZERO BY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 400 AM EST WED FEB 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Ohio, 2015Wind Chill Advisories in Pennsylvania, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.